MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 5.5MM PEEK ZIP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE 5.5MM PEEK ZIP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-200-035
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that anchor broke during the procedure.All pieces were retrieved.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: break.Probable root cause: design: anchor not compatible with prepared hole size; drill design does not match anchor; anchor thread design makes insertion too difficult; inserter material/design too weak; inserter tip geometry not sharp enough for application.Process: inserter, implant, or drill manufactured out of specification.Application: excessive force torquing anchor or lateral force applied during insertion; not enough axial force during insertion; use of wrong drill; improperly prepared hole; bone to hard for anchor insertion; bone not hard enough to maintain screw purchase; no pilot hole prepared; drill not inserted to proper depth.The reported failure mode will be monitored for future reoccurrence.H3 other text: 81.
 
Event or Problem Description

Brand Name
5.5MM PEEK ZIP
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17769605
Report Number0002936485-2023-00944
Device Sequence Number15312830
Product Code MBI
UDI-Device Identifier37613154644538
UDI-Public37613154644538
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K070758
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-200-035
Device Lot Number23095AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer08/22/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale